IJD
Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 1690  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
CASE REPORT
Year : 2020  |  Volume : 65  |  Issue : 6  |  Page : 522-525

Hand-foot skin reaction with sunitinib: A rare case report with review of literature


Department of Dermatology, Venereology and Leprosy, NRS Medical College, 138 AJC Bose Road, Kolkata, West Bengal, India

Correspondence Address:
Suchibrata Das
Department of Dermatology, Venereology and Leprosy, NRS Medical College, 138 AJC Bose Road, Kolkata, West Bengal - 700 014
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijd.IJD_481_20

Rights and Permissions

Newer multi-kinase inhibitors (MKI) like sunitinib have changed the therapy of patients of renal cell carcinoma, hepatocellular carcinoma, and gastrointestinal stromal tumor. The use of sunitinib also led to cutaneous toxicity, known as hand-foot skin reaction (HFSR). We report a case of hand-foot skin reaction (HFSR) in an Indian patient being treated with sunitinib. Respective literature on this disorder is also reviewed.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed215    
    Printed6    
    Emailed0    
    PDF Downloaded11    
    Comments [Add]    

Recommend this journal